# SDR 97ZZZX2095

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- System (JASC): 2620 · Extinguishing System
- Part: Solenoid
- Part number: C73101080
- Condition: Failed
- Location: Efss
- Component: D73102001
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ENGINE FIRE SHUT-OFF SWITCH SOLENOID ASSY RETURNED OF REPAIR WITH A REPORTED FAULT 'POPS SOLENOID CIRCUIT BREAKER'.  DURING RECEIVING INSPECTION, THE OVERRIDE BUTTON WOULD NOT FULLY DEPRESS USING NORMAL FORCE.  CONTINUITY TEST CONFIRMED THE SOLENOID HAD FAILED.  BOEING NOTIFIED FOR FURTHER EVALUATION OF THE FAILURE.
